Alert archive / Illinois / Tornado Warnings in 2024

Tornado Warning 13, NWS Chicago, IL

May 7, 2024Boone County, McHenry County, Illinois

NWS Chicago, IL issued this tornado warning at May 7, 2024, 2:11 PM CDT for Boone County, McHenry County, Illinois. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2024, 2:11 PM CDT (19:11 UTC)
Expired
May 7, 2024, 2:30 PM CDT
In force
19 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Boone County, IL, McHenry County, IL

The radar

The Milwaukee radar (KMKX), 59 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:28 PM CDTTornado WatchSPC12 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-98 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

516 
WFUS53 KLOT 071911
TORLOT
ILC007-111-071930-
/O.NEW.KLOT.TO.W.0013.240507T1911Z-240507T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
211 PM CDT Tue May 7 2024

The National Weather Service in Chicago has issued a

* Tornado Warning for...
  Northwestern McHenry County in northeastern Illinois...
  Northeastern Boone County in north central Illinois...

* Until 230 PM CDT.

* At 211 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Sharon, or 7 miles northwest of Harvard, moving
  northeast at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern McHenry and northeastern Boone Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4242 8874 4249 8884 4249 8857
TIME...MOT...LOC 1911Z 243DEG 32KT 4247 8875 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Yack
3 follow-up statements
937 
WWUS53 KLOT 071919
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
219 PM CDT Tue May 7 2024

ILC007-111-071930-
/O.CON.KLOT.TO.W.0013.000000T0000Z-240507T1930Z/
McHenry IL-Boone IL-
219 PM CDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN MCHENRY AND NORTHEASTERN BOONE COUNTIES...

At 219 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Walworth, or near Harvard, moving northeast at 40
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern McHenry and northeastern Boone Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4243 8871 4249 8876 4249 8857
TIME...MOT...LOC 1919Z 245DEG 34KT 4250 8864 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Yack
683 
WWUS53 KLOT 071923
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
223 PM CDT Tue May 7 2024

ILC007-071933-
/O.CAN.KLOT.TO.W.0013.000000T0000Z-240507T1930Z/
Boone IL-
223 PM CDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHEASTERN BOONE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Illinois.

&&

LAT...LON 4245 8866 4249 8869 4249 8857
TIME...MOT...LOC 1923Z 242DEG 30KT 4251 8861 

$$

ILC111-071930-
/O.CON.KLOT.TO.W.0013.000000T0000Z-240507T1930Z/
McHenry IL-
223 PM CDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN MCHENRY COUNTY...

At 223 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Walworth, or near Williams Bay, moving northeast at
35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern McHenry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4245 8866 4249 8869 4249 8857
TIME...MOT...LOC 1923Z 242DEG 30KT 4251 8861 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Yack
436 
WWUS53 KLOT 071929
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
229 PM CDT Tue May 7 2024

ILC111-071939-
/O.EXP.KLOT.TO.W.0013.000000T0000Z-240507T1930Z/
McHenry IL-
229 PM CDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHWESTERN MCHENRY COUNTY WILL EXPIRE AT
230 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Illinois.

&&

LAT...LON 4245 8866 4249 8869 4249 8857
TIME...MOT...LOC 1929Z 243DEG 32KT 4253 8856 

$$

Yack

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 7, 1:00 PM CDT, 1 hour 11 minutes earlier. Its key messages:

  • Thunderstorms expected this morning, which may produce gusty winds and/or small hail.
  • A second round of scattered thunderstorms is likely this afternoon, with the highest confidence east and southeast of the I-55 corridor. A few of these afternoon storms could become severe with large hail and damaging winds as the primary hazards.
  • Another round of storms may develop late Wednesday, some of which could be strong to severe, mainly south of I-80 into central IL/IN.
Area forecast discussion, May 7, 1:00 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
100 PM CDT Tue May 7 2024

.KEY MESSAGES...

- Thunderstorms expected this morning, which may produce gusty
  winds and/or small hail.

- A second round of scattered thunderstorms is likely this
  afternoon, with the highest confidence east and southeast of
  the I-55 corridor. A few of  these afternoon storms could
  become severe with large hail and damaging winds as the
  primary hazards.

- Another round of storms may develop late Wednesday, some of
  which could be strong to severe, mainly south of I-80 into
  central IL/IN.

&&

.MESOSCALE UPDATE...
Issued at 1259 PM CDT Tue May 7 2024

We're closely monitoring for an increased severe weather threat
within the CWA through the mid to late afternoon. The area of
greatest concern is across northwest Indiana where there is a
more distinct tornado threat. The threat for damaging hail has
also increased further northwest in the CWA, encompassing much
of if not the entire Chicago metro area. Our window of severe
weather potential is approximately from 1-5PM CDT.

17-18z analysis indicated a deep occluding surface low across
the ND/SD border, its warm front lifting into southern
Wisconsin, and its cold front back across eastern Iowa. A
seasonably warm and moist air mass has developed across the warm
sector, with temperatures in the 70s and dew points in the mid
60s, except across our far northwest (upper 60s) and the
northeast IL shore (50s and 60s due to onshore winds).

Elevated convection is ongoing across northwest Illinois, where
a hail and gusty wind threat is present. This area will continue
to be monitored for severe hail up to 1" or so in diameter. A
warning was recently issued for Ogle County.

The main focus for the more appreciable severe threat will be
spurred by strong large scale ascent (mid-level PVA and height
falls and upper jet support) and cold frontal convergence. Given
already weak and eroding MLCINH, isolated cells across west
central IL at the top half of the noon hour may be the
beginnings of the anticipated convection ahead of the cold
frontal zone.

While surface winds had been backed, we're seeing an anticipated
veering to southwesterly taking place across northern and
central Illinois. Effective bulk shear of 60+ kt, steepening
mid-level lapse rates, sizable CAPE in the hail growth zone,
and straightening hodographs with decreased low level shear
present a favorable setup for splitting supercells with damaging
hail as their main threat, some of which could be significant.
As such, in the 1630z SPC outlook update, severe hail probs have
been spread farther northwest, and include the potential for
2"+ stones.

Near and east of I-57 in eastern Illinois and particularly
across northwest Indiana is the area most likely to have a ~2-3
hour overlap of more backed southerly breezy southerly surface
winds, strong low level shear with decent low-level hodograph
curvature, 100-150 J/kg of 0-3 km MLCAPE, and aforementioned
very strong deep layer bulk shear and steepening mid-level lapse
rates. Supercells in this corridor certainly could be
supportive of all hazards, including tornadoes. Given the
shorter residence time of the most favorable parameter space,
confidence in significant (EF-2+) tornado occurrence within the
CWA is on the lower side and appears more favored just east and
southeast of the CWA, though given the conditional sig-tor
potential, SPC's 10% hatched tornado probs appear appropriate.

Farther north and west, certainly can't rule out a brief tornado
threat, though the shortening and straightening hodographs seem
to be a key limiting factor. The cold front passage this
afternoon will quickly end the severe threat by 5 PM CDT or so.

Castro

&&

.DISCUSSION...
Issued at 344 AM CDT Tue May 7 2024

Through Wednesday Evening:

Early morning Midwest radar mosaic depicts an extensive north-
south linear MCS propagating east-northeast across eastern
IA/MO. This MCS, associated with a potent negative-tilt mid-
level short wave and surface cold front spreading east from the
mid/upper Missouri Valley, will continue to push into northern
IL and the WFO LOT forecast area after 5 am. The surface cold
front was in the process catching up to a warm front stretching
from IA into central IL, which should allow storms to become
slightly elevated farther east into IL, which along with the
gradual diurnal decrease in low-level instability should result
in a slow weakening trend as it moves into our area. Despite
these trends, localized sub-severe gusty surface winds up to 50
mph will likely still be possible across our western cwa as this
line arrives. While a few isolated to widely scattered cells
may develop ahead of the line within increasing warm advection
flow, the main line of storms should reach the Chicago metro
area around 7-8 am.

The convective outflow/cold pool footprint from these morning
storms will stabilize low levels through midday, with some
question remaining regarding location/extent of diurnal
destabilization across the forecast area this afternoon.
Kinematics certainly favor the potential for strong to severe
storms, with the mid-level short wave trough steepening mid-
level lapse rates and a 75+ kt mid-level jet spreading across
the area. Guidance continues to indicate the bulk of morning
convection clearing the area around noon, with around 1000 J/kg
of MLCAPE developing by early afternoon. CAMs depict at least
widely scattered to scattered thunderstorm redevelopment early-
mid afternoon, though location and evolution is of somewhat low
confidence. Severe storms are possible area-wide this afternoon
with all hazards possible, though areas east/southeast of the
I-55 corridor look to have a higher overall and higher tornado
threat better low-level instability and stronger shear as the
mid-level jet spreads east. The window for greatest severe
threat is roughly from 1-2 pm through about 5 pm, with storms
becoming more isolated thereafter. Coverage may be a bit better
across northwest IL and along the IL/WI border late in the
afternoon.

Generally quiet weather is expected tonight into Wednesday
morning, as the mid-level short wave lifts northeast of the area
and short wave mid-level ridging develops overhead. Breezy
southwest winds later today will diminish overnight, as weak
surface high pressure slides across the area.

Another round of showers and thunderstorms is expected to
develop Wednesday afternoon into Wednesday night, as the next
short wave approaches the area. A surface low pressure wave is
expected to develop along the cold/stationary front which will
trail across the southern Plains in association with this wave,
which will then propagate northeast into the mid-Mississippi
Valley by Wednesday evening. Renewed warm advection return flow
will help push the front north across central IL/IN as a warm
front during the period, with showers and thunderstorms
developing northeast into the forecast area during the
afternoon. Details remain somewhat unclear with the track of the
surface wave and frontal position by Wednesday evening, with
various guidance showing quite a bit of spread. A more northerly
low/warm front track into our southern cwa would likely present
a greater severe weather threat.

Ratzer

Late Wednesday Night through Monday:

A mid-level trough extending southwest across Quebec and
southern Ontario will phase with a mid-level low over the
Missouri Valley Wednesday night. As the phasing wave crosses the
area on Thursday, a residual low to mid-level TROWAL combined
with PWATs around 1" and a deep layer favoring warm rain
processes supports the potential for a low-end localized band of
heavy rain (1-2") across portions of northern Illinois into
southern Wisconsin late Wednesday night into Thursday. Outside
of this band, scattered diurnally enhanced showers and perhaps a
few storms are expected.

After a quick-moving ridge yields dry and seasonable temps on
Friday, another upper-level low is progged to cross the western
Great Lakes on Saturday. Anomalously cold mid-level temps
shifting across the area through the day will yield scattered
showers and storms, with some stronger cores likely producing
locally strong wind gusts. Diverging solutions by early next
week with regards to handling of the departure of Saturday's
upper low and a building ridge to the west greatly diminishes
the forecast by early next week.

Kluber

&&

.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 1259 PM CDT Tue May 7 2024

Key Aviation Messages:

- Scattered TSRA, possibly locally severe this afternoon
- SE winds shifting SW and gusting over 20 knots around 19Z

Satellite analysis depicts MVFR clouds growing in depth to become
more concerning for thunderstorm expansion across NE Illinois in the
18z-19z hour and then expanding into NW Indiana after 19z or so. The
storms in around Chicago and points westward do pose a threat for
hail along with winds in excess of 35 kt. The main window for storms
will continue until about 23-0z, longest in NW Indiana, with the
main window for the Chicago terminals through 2230z.

VFR conditions will return behind the storms this evening, with
initially breezy SW winds easing overnight. Winds will shift
southeasterly and then easterly through the late morning into the
afternoon Wednesday. Another batch of precipitation will shift
toward NE Illinois later in the day. Confidence in thunder toward
the tail end of the 30 hr TAF is still below 30 percent.

KMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.

&&

Visit us at weather.gov/chicago
Hazardous weather outlook, May 7, 12:55 PM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Chicago/Romeoville IL
1255 PM CDT Tue May 7 2024

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-081800-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1255 PM CDT Tue May 7 2024 /155 PM EDT Tue May 7 2024/

This Hazardous Weather Outlook is for portions of north central
Illinois...northeast Illinois and northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Elevated Tornado Risk, mainly across northwest Indiana.
     Elevated Hail Risk...up to 2.5 inches in diameter.
     Limited Damaging Wind Risk...up to 60 mph.
  Limited Flooding Risk.

DISCUSSION...

Scattered to numerous thunderstorms ahead of a cold front will
present a threat for severe weather through about 5 PM CDT. The
primary severe weather hazard appears to be damaging to locally
destructive hail. There is also a threat for tornadoes,
particularly near and east of I-57 in eastern Illinois across
northwest Indiana. Localized straight line wind damage may also
pose some threat from severe storms. Finally, downpours in
thunderstorms may cause ponding on some roads.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Limited Severe Thunderstorm Risk, mainly south of I-80.
  Limited Flooding Risk, mainly south of I-80.
Thursday through Saturday...
  Limited Thunderstorm Risk.
Monday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotter reports will likely be needed this afternoon.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the northeast at 50 mph.

LMZ740>745-081800-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1255 PM CDT Tue May 7 2024

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Waterspout Risk.
  Elevated Thunderstorm Risk...with an associated:
     Elevated Hail Risk...up to 2.5 inches in diameter.
     Limited Waterspout Risk.
     Limited Thunderstorm Wind Gust Risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Limited Severe Thunderstorm Risk.
Thursday and Friday...
  Hazardous conditions for small craft are likely.
  Limited Thunderstorm Risk.
Saturday...
  Limited Thunderstorm Risk.
Monday...
  Limited Thunderstorm Risk.

Castro

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, May 7, 12:55 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
1255 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     Hail             3 NW Adeline            42.17N 89.54W
05/07/2024  M0.75 Inch       Ogle               IL   Public

&&
Local storm report, May 7, 1:49 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
149 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Hail             1 NE Channahon          41.44N 88.22W
05/07/2024  E0.88 Inch       Will               IL   Emergency Mngr

            mostly pea sized to dime, with larger mixed
            in.

&&

sb
Local storm report, May 7, 1:55 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
155 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     Hail             1 NW Joliet             41.53N 88.09W
05/07/2024  E0.75 Inch       Will               IL   Public

            Report from mPING: Dime (0.75 in.).

0153 PM     Hail             1 SW Evergreen Park     41.71N 87.72W
05/07/2024  E0.75 Inch       Cook               IL   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, May 7, 2:10 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Chicago IL
210 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     Hail             1 SW Evergreen Park     41.71N 87.72W
05/07/2024  E1.00 Inch       Cook               IL   Public

            Report from mPING: Quarter (1.00 in.).

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 6:17 AM CDTSpecial Weather StatementLOTLee43 min
May 7, 6:40 AM CDTSpecial Weather StatementLOTLaSalle50 min
May 7, 6:55 AM CDTSpecial Weather StatementLOTLee, Ogle50 min
May 7, 7:32 AM CDTSpecial Weather StatementLOTGrundy43 min
May 7, 12:57 PM CDTSevere Thunderstorm WarningLOTOgle33 min
May 7, 1:22 PM CDTSevere Thunderstorm WarningLOTGrundy38 min
May 7, 1:37 PM CDTSevere Thunderstorm WarningLOTKendall, Will38 min
May 7, 1:47 PM CDTSpecial Marine WarningLOT88 min
May 7, 2:03 PM CDTSevere Thunderstorm WarningLOTBoone, McHenry, Winnebago27 min
May 7, 2:09 PM CDTSevere Thunderstorm WarningLOTCook, Will36 min
May 7, 2:19 PM CDTSpecial Marine WarningLOT68 min
May 7, 2:28 PM CDTAreal Flood AdvisoryLOTBoone, Ogle, Winnebago3 hr
May 7, 2:28 PM CDTAreal Flood AdvisoryLOTCook3 hr
May 7, 2:29 PM CDTSevere Thunderstorm WarningLOTMcHenry17 min
May 7, 2:49 PM CDTSpecial Marine WarningLOT39 min
May 7, 3:54 PM CDTSpecial Marine WarningLOT81 min
May 7, 4:08 PM CDTSpecial Marine WarningLOT58 min
May 7, 4:15 PM CDTSpecial Marine WarningLOT33 min
May 7, 6:51 PM CDTSevere Thunderstorm WarningLOTLaSalle, Lee, Ogle54 min

Nearby

Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.